# SDR HEEA079259

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 350A31177000
- Condition: Corroded
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE PIN CORRODED.
